EconPapers    
Economics at your fingertips  
 

Power Series Solution for Solving Nonlinear Burgers-Type Equations

E. López-Sandoval, A. Mello, J. J. Godina-Nava and A. R. Samana

Abstract and Applied Analysis, 2015, vol. 2015, 1-9

Abstract:

Power series solution method has been traditionally used to solve ordinary and partial linear differential equations. However, despite their usefulness the application of this method has been limited to this particular kind of equations. In this work we use the method of power series to solve nonlinear partial differential equations. The method is applied to solve three versions of nonlinear time-dependent Burgers-type differential equations in order to demonstrate its scope and applicability.

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/712584.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/712584.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:712584

DOI: 10.1155/2015/712584

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:712584